# SDR USAA2013101100001

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 60,633 hours, 41,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 6546431279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK,  DELAMINATION ON LT WING OTBD FOREFLAP T/E APPROXIMATELY 2" FROM INBD END. REPAIRED LT WING OTBD FOREFLAP T/E IAW SRM 57-53-02-01.
